# SDR DALA2016042203553

- Difficulty date: April 21, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 56,107 hours, 30,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FRAME, BS 902 LEFT HAS CRACK INDICATION.  REPAIRED IAW ERA 546026-14AD.
